歪多項式環の平田分離多項式について

Shuuichi Ikehata

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)76-82
Number of pages7
Journal京都大学数理解析研究所講究録
Issue number1712
Publication statusPublished - 2010

Cite this

歪多項式環の平田分離多項式について. / Ikehata, Shuuichi.

In: 京都大学数理解析研究所講究録, No. 1712, 2010, p. 76-82.

Research output: Contribution to journalArticle

@article{dd83077854174542b3c3b33af53ce96e,
title = "歪多項式環の平田分離多項式について",
author = "Shuuichi Ikehata",
year = "2010",
language = "Japanese",
pages = "76--82",
journal = "京都大学数理解析研究所講究録",
number = "1712",

}

TY - JOUR

T1 - 歪多項式環の平田分離多項式について

AU - Ikehata, Shuuichi

PY - 2010

Y1 - 2010

M3 - Article

SP - 76

EP - 82

JO - 京都大学数理解析研究所講究録

JF - 京都大学数理解析研究所講究録

IS - 1712

ER -